Un theoreme sur le procede de sommabilite de Borel
Publications de l'Institut Mathématique (1938)
- Volume: 6/7, Issue: 6, page 204-208
- ISSN: 0350-1302
Access Full Article
topHow to cite
topJ. Karamata. "Un theoreme sur le procede de sommabilite de Borel." Publications de l'Institut Mathématique 6/7.6 (1938): 204-208. <http://eudml.org/doc/254181>.
@article{J1938,
author = {J. Karamata},
journal = {Publications de l'Institut Mathématique},
language = {fre},
number = {6},
pages = {204-208},
publisher = {Matematički institut SANU},
title = {Un theoreme sur le procede de sommabilite de Borel},
url = {http://eudml.org/doc/254181},
volume = {6/7},
year = {1938},
}
TY - JOUR
AU - J. Karamata
TI - Un theoreme sur le procede de sommabilite de Borel
JO - Publications de l'Institut Mathématique
PY - 1938
PB - Matematički institut SANU
VL - 6/7
IS - 6
SP - 204
EP - 208
LA - fre
UR - http://eudml.org/doc/254181
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.